Preconditioned Iterative Solution of Spline Finite Element Systems
Mathematica balkanica, Tome 4 (1990) no. 3-4, p. 350
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1990_4_3-4_a13,
author = {Victor Eijkhout and Svetozar Margenov},
title = {Preconditioned {Iterative} {Solution} of {Spline} {Finite} {Element} {Systems}},
journal = {Mathematica balkanica},
pages = {350},
year = {1990},
volume = {4},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1990_4_3-4_a13/}
}
Victor Eijkhout; Svetozar Margenov. Preconditioned Iterative Solution of Spline Finite Element Systems. Mathematica balkanica, Tome 4 (1990) no. 3-4, p. 350. http://geodesic.mathdoc.fr/item/MABA_1990_4_3-4_a13/